# SDR 2WAA202508190186

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 46,484 hours, 32,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT SIDE WINDOW CUT OUT HAS SEVERAL CORROSION 4, 5, 13, 29, 43, 51.  ACCOMPLISHED CORROSION REMOVAL AT MAIN CABIN LEFT SIDE WINDOW CUT OUT NBR 4,13, 29, 43, 51, FOUND WITHIN LIMITS AND REPAIR WINDOW AT # 5 POSITION PER E.O. WAA-250227, MD-80 SRM 53-05 FIG 111, SRM 51-10-3, 51-10-4 AND 51-30-01.
